Quaternionic Artin representations of Q
MetadataShow full item record
Citation (published version)D Rohrlich. 2017. "Quaternionic Artin representations of Q." Mathematical Proceedings of the Cambridge Philosophical Society, v. 163, Issue 1, pp. 95 - 114. https://doi.org/10.1017/S0305004116000736
Isomorphism classes of dihedral Artin representations of ℚ can be counted asymptotically using Siegel's asymptotic averages of class numbers of binary quadratic forms. Here we consider the analogous problem for quaternionic representations. While an asymptotic formula is out of our reach in this case, we show that the asymptotic behaviour in the two cases is quite different.